Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 1, 2016, 5:02 PM EDT for Oconee County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2016, 5:02 PM EDT (21:02 UTC)
- Expired
- Jun 1, 2016, 5:30 PM EDT
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
County Oconee County, GA
The radar
The Atlanta radar (KFFC), 112 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.0 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 378 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 1425 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
747
WWUS82 KFFC 012102
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
502 PM EDT WED JUN 1 2016
GAZ035-037-012130-
OCONEE GA-BARROW GA-
502 PM EDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OCONEE AND
SOUTHEASTERN BARROW COUNTIES UNTIL 530 PM EDT...
AT 502 PM EDT...A STRONG THUNDERSTORM WAS NEAR STATHAM...OR 9 MILES
SOUTHEAST OF WINDER...MOVING NORTHWEST AT 10 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
STATHAM...BOGART AND EASTVILLE.
LAT...LON 3394 8352 3393 8351 3393 8350 3388 8345
3382 8353 3387 8359 3388 8358 3388 8361
3392 8365 3397 8361 3398 8355
TIME...MOT...LOC 2102Z 145DEG 10KT 3392 8358
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 1, 3:05 PM EDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jun 1, 3:05 PM EDT, 1 hour 57 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 305 PM EDT WED JUN 1 2016 .SHORT TERM /Tonight through Thursday Night/... A summer time pattern will continue as mainly diurnally driven scattered afternoon and evening showers and thunderstorms persist with a moderately unstable and weakly sheared environment in place. Weak disturbances approaching from the west could result in a few showers or even an isolated thunderstorm lingering after midnight... but for the most part... convection should greatly diminish by midnight. Although no widespread organized severe storms are expected... some mid level dry air could enhance storm downdrafts... resulting in a few strong to severe storms producing the occasional 50-60 mph wind gust this afternoon and evening... and this potential threat will likely continue on Thursday. The weakly sheared environment will result in very slow moving storms that will result in locally heavy heavy rain for those fortunate areas that a storm happens to drift over. These areas could easily see anywhere from 0.5 to 1.5 inches in a very short time... but the rain is much needed. Also... cannot rule out some small to medium sized hail with the freezing level down around 12kft... but would expect the main convective threats to be strong... potentially damaging wind gusts... and locally heavy rainfall. Otherwise... expecting partly cloudy afternoons and mostly clear nights with temperatures running about 5-8 degrees above normal. A MAV and MET MOS blend for temperatures and pops looked reasonable through the period. 39 .LONG TERM /Friday through Wednesday/... Did not make too many changes to the current extended forecast grids with this cycle as overall trends still look good. 12Z run of the medium-range models all show some enhancement of the upper ridge over the region Friday into Saturday as the southern plains closed upper low begins shifting east. This may actually provide some suppression of convection...but increase in low-level moisture and instability is likely to offset this somewhat. Best chances for widespread beneficial rainfall still appears to be late Saturday though late Sunday as upper trough axis transits the area along with an associated cold front. Although best upper dynamics remain well north of the state...decent low/mid-level wind field accompanies the front and along with moderate instability indicates we will need to keep an eye on trends for severe thunderstorm potential Sunday. Extended period of good northwesterly upper flow should drive the cold front through the forecast area by early Monday allowing for noticeably drier and milder air to dominate the region Monday through Wednesday. 20 && AVIATION... 18Z Update... VFR conditions expected to prevail through the taf period with brief periods of bkn mid level cut each afternoon... especially in and around afternoon convection. Continue to expect scattered afternoon and evening showers and thunderstorms... with a tempo/prob30 TSRA during the period 18-22z warranted each day. Current ESE winds around 5-7kts should settle out more SSE this afternoon... then back slightly more east tonight. Winds mix down more SSE by 15z Thu... then veer over to SSW by 18z Thu. Speeds around 7kts or less on Thu. //ATL Confidence...18Z Update... Medium on wind direction. High on all other elements. 39 && .PRELIMINARY POINT TEMPS/POPS... Athens 69 91 69 90 / 30 30 30 40 Atlanta 71 90 71 89 / 30 30 30 40 Blairsville 65 83 64 83 / 40 50 40 50 Cartersville 67 89 67 88 / 40 40 30 50 Columbus 70 92 71 93 / 20 30 20 30 Gainesville 69 87 69 88 / 40 40 40 50 Macon 68 93 69 93 / 30 30 20 40 Rome 68 90 67 88 / 30 40 30 50 Peachtree City 67 90 67 90 / 30 30 20 40 Vidalia 71 93 72 92 / 30 30 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...39 LONG TERM....20 AVIATION...39
Hazardous weather outlook, Jun 1, 11:15 AM EDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1115 AM EDT WED JUN 1 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-021100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1115 AM EDT WED JUN 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL GEORGIA. ALTHOUGH INSTABILITY IS LIMITED AND SEVERE THUNDERSTORMS ARE NOT EXPECTED...A FEW STRONG STORMS ARE POSSIBLE. THE MAIN THREAT FROM ANY THUNDERSTORMS WILL BE FREQUENT LIGHTNING...SMALL HAIL...LOCALLY HEAVY RAINFALL AND STRONG...GUSTY WINDS UP TO 45 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THUNDERSTORM CHANCES GRADUALLY INCREASE THROUGH THE REMAINDER OF THE WEEK AND THIS WEEKEND AS MOISTURE AND INSTABILITY INCREASE ACROSS THE REGION. THUNDERSTORM CHANCES DECREASE ONCE AGAIN AS WE HEAD INTO MONDAY AND TUESDAY. THE MAIN THREAT FROM ANY THUNDERSTORMS WILL BE FREQUENT LIGHTNING...SMALL HAIL...LOCALLY HEAVY RAINFALL AND STRONG...GUSTY WINDS UP TO 45 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Local storm report, Jun 1, 4:52 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
452 PM EDT WED JUN 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL MUSSELWHITE 31.95N 83.70W
06/01/2016 E1.00 INCH CRISP GA LAW ENFORCEMENT
&&
EVENT NUMBER FFC1600293
20Special weather statement, Jun 1, 4:56 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
456 PM EDT WED JUN 1 2016
GAZ051-062-012130-
TALIAFERRO GA-WARREN GA-
456 PM EDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TALIAFERRO AND
NORTHWESTERN WARREN COUNTIES UNTIL 530 PM EDT...
AT 455 PM EDT...A STRONG THUNDERSTORM WAS NEAR SHARON...OR NEAR
CRAWFORDVILLE...MOVING NORTHEAST AT 10 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
NORWOOD...SHARON...RAYTOWN...BARNETT AND CADLEY.
LAT...LON 3339 8275 3350 8292 3362 8280 3352 8261
TIME...MOT...LOC 2055Z 213DEG 7KT 3351 8280Local storm report, Jun 1, 4:59 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
459 PM EDT WED JUN 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL MUSSELWHITE 31.95N 83.70W
06/01/2016 E1.00 INCH CRISP GA LAW ENFORCEMENT
A CRISP COUNTY SHERIFFS DEPUTY REPORTED QUARTER-SIZED
HAIL ALONG U.S. HIGHWAY 280 EAST OF CORDELE.
&&
CORRECTED REMARKS
EVENT NUMBER FFC1600293
20Special weather statement, Jun 1, 5:00 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
500 PM EDT WED JUN 1 2016
GAZ031-032-043-012130-
COBB GA-PAULDING GA-DOUGLAS GA-
500 PM EDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COBB...SOUTHEASTERN
PAULDING AND NORTHERN DOUGLAS COUNTIES UNTIL 530 PM EDT...
AT 500 PM EDT...A STRONG THUNDERSTORM WAS OVER POWDER SPRINGS...OR 7
MILES NORTHEAST OF DOUGLASVILLE...MOVING NORTH AT 10 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE POWDER
SPRINGS...AUSTELL...HIRAM...LITHIA SPRINGS...BROWNSVILLE AND LOST
MOUNTAIN PARK.
LAT...LON 3379 8464 3379 8478 3391 8479 3396 8467
3388 8459
TIME...MOT...LOC 2100Z 189DEG 9KT 3385 8469Local storm report, Jun 1, 5:02 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
502 PM EDT WED JUN 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG PINE MOUNTAIN VALLEY 32.80N 84.82W
06/01/2016 HARRIS GA 911 CALL CENTER
911 CALL CENTER RECEIVED REPORT OF 1 TREE DOWN ON
POWERLINE ON SOUTH L STREET IN PINE MOUNTAIN VALLEY.
&&
EVENT NUMBER FFC1600294
KOVACIKSpecial weather statement, Jun 1, 5:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
502 PM EDT WED JUN 1 2016
GAZ035-037-012130-
OCONEE GA-BARROW GA-
502 PM EDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OCONEE AND
SOUTHEASTERN BARROW COUNTIES UNTIL 530 PM EDT...
AT 502 PM EDT...A STRONG THUNDERSTORM WAS NEAR STATHAM...OR 9 MILES
SOUTHEAST OF WINDER...MOVING NORTHWEST AT 10 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
STATHAM...BOGART AND EASTVILLE.
LAT...LON 3394 8352 3393 8351 3393 8350 3388 8345
3382 8353 3387 8359 3388 8358 3388 8361
3392 8365 3397 8361 3398 8355
TIME...MOT...LOC 2102Z 145DEG 10KT 3392 8358The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 1:35 PM EDT | Special Weather Statement | FFC | Union | 40 min |
| Jun 1, 1:43 PM EDT | Special Weather Statement | FFC | Dade | 47 min |
| Jun 1, 1:56 PM EDT | Special Weather Statement | FFC | Troup | 34 min |
| Jun 1, 2:11 PM EDT | Special Weather Statement | FFC | Marion, Taylor | 34 min |
| Jun 1, 2:31 PM EDT | Special Weather Statement | FFC | Troup | 29 min |
| Jun 1, 2:34 PM EDT | Severe Thunderstorm Warning | FFC | Heard, Meriwether, Troup | 41 min |
| Jun 1, 2:37 PM EDT | Special Weather Statement | FFC | Polk | 23 min |
| Jun 1, 2:46 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Polk | 44 min |
| Jun 1, 2:55 PM EDT | Special Weather Statement | FFC | Floyd | 35 min |
| Jun 1, 2:58 PM EDT | Special Weather Statement | FFC | Dade | 32 min |
| Jun 1, 3:00 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon, Schley, Sumter | 45 min |
| Jun 1, 3:01 PM EDT | Special Weather Statement | FFC | Marion | 29 min |
| Jun 1, 3:04 PM EDT | Special Weather Statement | FFC | White | 26 min |
| Jun 1, 3:05 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon, Schley, Sumter | 40 min |
| Jun 1, 3:07 PM EDT | Special Weather Statement | FFC | Coweta | 23 min |
| Jun 1, 3:08 PM EDT | Special Weather Statement | FFC | Schley | 37 min |
| Jun 1, 3:17 PM EDT | Special Weather Statement | FFC | Haralson | 28 min |
| Jun 1, 3:22 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Douglas, Fayette, Fulton | 38 min |
| Jun 1, 3:23 PM EDT | Special Weather Statement | FFC | Paulding | 37 min |
| Jun 1, 3:27 PM EDT | Special Weather Statement | FFC | Floyd | 33 min |
| Jun 1, 3:30 PM EDT | Special Weather Statement | FFC | White | 30 min |
| Jun 1, 3:35 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Muscogee, Talbot | 40 min |
| Jun 1, 3:37 PM EDT | Special Weather Statement | FFC | Carroll | 23 min |
| Jun 1, 3:40 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 38 min |
| Jun 1, 3:47 PM EDT | Special Weather Statement | FFC | Bartow | 28 min |
| Jun 1, 3:50 PM EDT | Special Weather Statement | FFC | Fannin | 25 min |
| Jun 1, 3:54 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas | 35 min |
| Jun 1, 4:07 PM EDT | Special Weather Statement | FFC | Crisp | 23 min |
| Jun 1, 4:13 PM EDT | Special Weather Statement | FFC | Whitfield | 32 min |
| Jun 1, 4:17 PM EDT | Special Weather Statement | FFC | Peach | 28 min |
| Jun 1, 4:18 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 42 min |
| Jun 1, 4:22 PM EDT | Special Weather Statement | FFC | Murray | 23 min |
| Jun 1, 4:31 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Wilcox | 44 min |
| Jun 1, 4:33 PM EDT | Special Weather Statement | FFC | Oconee | 27 min |
| Jun 1, 4:35 PM EDT | Special Weather Statement | FFC | Barrow | 25 min |
| Jun 1, 4:37 PM EDT | Special Weather Statement | FFC | Carroll | 23 min |
| Jun 1, 4:38 PM EDT | Severe Thunderstorm Warning | FFC | Gordon, Murray, Whitfield | 37 min |
| Jun 1, 4:42 PM EDT | Special Weather Statement | FFC | Cobb | 33 min |
| Jun 1, 4:45 PM EDT | Special Weather Statement | FFC | Gwinnett | 30 min |
| Jun 1, 4:56 PM EDT | Special Weather Statement | FFC | Taliaferro | 34 min |
| Jun 1, 5:00 PM EDT | Special Weather Statement | FFC | Cobb | 30 min |
| Jun 1, 5:09 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Warren | 51 min |
| Jun 1, 5:14 PM EDT | Special Weather Statement | FFC | Cobb | 31 min |
| Jun 1, 5:18 PM EDT | Severe Thunderstorm Warning | FFC | Cobb | 27 min |
| Jun 1, 5:19 PM EDT | Special Weather Statement | FFC | Twiggs | 26 min |
| Jun 1, 5:20 PM EDT | Special Weather Statement | FFC | Murray | 25 min |
| Jun 1, 5:22 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs, Wilkinson | 38 min |
| Jun 1, 5:26 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs, Wheeler | 49 min |
| Jun 1, 5:27 PM EDT | Special Weather Statement | FFC | Laurens | 33 min |
| Jun 1, 5:29 PM EDT | Special Weather Statement | FFC | Crisp | 31 min |
| Jun 1, 5:30 PM EDT | Special Weather Statement | FFC | Gilmer | 30 min |
| Jun 1, 5:32 PM EDT | Special Weather Statement | FFC | Walton | 28 min |
| Jun 1, 5:34 PM EDT | Special Weather Statement | FFC | Jackson | 26 min |
| Jun 1, 5:43 PM EDT | Special Weather Statement | FFC | Gwinnett | 32 min |
| Jun 1, 5:45 PM EDT | Special Weather Statement | FFC | Madison | 30 min |
| Jun 1, 5:46 PM EDT | Special Weather Statement | FFC | Pickens | 29 min |
| Jun 1, 5:48 PM EDT | Special Weather Statement | FFC | Murray | 27 min |
| Jun 1, 5:56 PM EDT | Special Weather Statement | FFC | Madison | 34 min |
| Jun 1, 6:00 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 30 min |
| Jun 1, 6:04 PM EDT | Severe Thunderstorm Warning | FFC | Pickens | 26 min |
| Jun 1, 6:10 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett, Hall | 35 min |
| Jun 1, 6:13 PM EDT | Special Weather Statement | FFC | Gilmer | 32 min |
| Jun 1, 6:17 PM EDT | Special Weather Statement | FFC | Wilkes | 28 min |
| Jun 1, 6:18 PM EDT | Special Weather Statement | FFC | Newton | 27 min |
| Jun 1, 6:23 PM EDT | Special Weather Statement | FFC | Jasper | 37 min |
| Jun 1, 6:28 PM EDT | Special Weather Statement | FFC | Walton | 32 min |
| Jun 1, 6:32 PM EDT | Special Weather Statement | FFC | Pickens | 28 min |
| Jun 1, 6:32 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Wilkes | 43 min |
| Jun 1, 6:36 PM EDT | Special Weather Statement | FFC | Rockdale | 24 min |
| Jun 1, 6:43 PM EDT | Special Weather Statement | FFC | Putnam | 32 min |
| Jun 1, 6:47 PM EDT | Special Weather Statement | FFC | Forsyth | 28 min |
| Jun 1, 6:48 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 31 min |
| Jun 1, 6:51 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth | 24 min |
| Jun 1, 6:56 PM EDT | Special Weather Statement | FFC | Montgomery, Treutlen | 34 min |
| Jun 1, 7:01 PM EDT | Special Weather Statement | FFC | Morgan, Rockdale | 29 min |
| Jun 1, 7:03 PM EDT | Special Weather Statement | FFC | Washington | 27 min |
| Jun 1, 7:11 PM EDT | Severe Thunderstorm Warning | FFC | Greene | 38 min |
| Jun 1, 7:16 PM EDT | Severe Thunderstorm Warning | FFC | Hancock, Washington | 30 min |
| Jun 1, 7:57 PM EDT | Special Weather Statement | FFC | Jefferson | 33 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.